It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Eileen on October 24, 2000 at 14:55:19:

I found excerpts from this article in the Parkinsons report. I thought you may find it interesting.
In a recent study of 214 consecutive PD patients,Sanchez-Ramos evaluated various characteristics to determine potential risk factors for the occurence of physcosis in PD. The halluciating PD patients were more advanced in age, or had dementia, a history of depression or sleep disorders. The duration of the diease, the total daily doses of levadopa, and the concomitant use of multiple anti-parkinsions medications were not siginificant risk factors. These findings are consistant with previous published reports. Sleep disruption, vivid dreams and nightmares are also frequent accompaniments of halluciations.
Halluciations usually occur after patients have taken PD medications for several months or years. When halluciations occur early in the course of presumed PD or when they occur shortly after the introduction of dopaminergic medicines, other diagnosis should be considered.
Thought this might help some people out.
Eileen

Follow Ups

All times are GMT -7. The time now is 03:21 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!